Alert archive / Indiana / Wind Advisories in 2022

Wind Advisory 5, NWS Indianapolis, IN

April 13, 202215 counties in Indiana

NWS Indianapolis, IN issued this wind advisory at Apr 13, 2022, 3:53 PM EDT for 15 counties in Indiana. It took effect at Apr 14, 2022, 12:00 PM EDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Apr 13, 2022, 3:53 PM EDT (19:53 UTC)
In effect from
Apr 14, 2022, 12:00 PM EDT
Expired
Apr 14, 2022, 8:00 PM EDT
In force
8 hr
Issued by
NWS Indianapolis, IN

Counties Boone County, IN, Carroll County, IN, Clinton County, IN, Delaware County, IN, Fountain County, IN, Hamilton County, IN, Howard County, IN, Madison County, IN, Montgomery County, IN, Parke County, IN, Randolph County, IN, Tippecanoe County, IN, Tipton County, IN, Vermillion County, IN, Warren County, IN

The radar

The Indianapolis radar (KIND), 56 km from the middle of the area, began a volume at 19:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 7.9 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2022-04-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 41 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2022-04-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 70 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
41 J/kg
Mixed-layer CIN
-140 J/kg
Mixed-layer LCL
829 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
70 m²/s²
0-3 km storm-relative helicity
135 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

706 
WWUS73 KIND 131953
NPWIND

URGENT - WEATHER MESSAGE
National Weather Service Indianapolis IN
353 PM EDT Wed Apr 13 2022

INZ021-028>031-035-038-140400-
/O.NEW.KIND.WI.Y.0005.220414T1600Z-220415T0000Z/
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Tipton-
Including the cities of Delphi, Flora, Williamsport, 
West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, 
Attica, Covington, Veedersburg, and Tipton
353 PM EDT Wed Apr 13 2022

...WIND ADVISORY IN EFFECT FROM NOON TO 8 PM EDT THURSDAY...

* WHAT...Southwest winds 20 to 25 mph with gusts up to 45 mph 
  expected.

* WHERE...Carroll, Warren, Tippecanoe, Clinton, Howard, Fountain 
  and Tipton Counties.

* WHEN...From noon to 8 PM EDT Thursday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/ind
5 follow-up statements
236 
WWUS73 KIND 140423
NPWIND

URGENT - WEATHER MESSAGE
National Weather Service Indianapolis IN
1223 AM EDT Thu Apr 14 2022

INZ021-028>031-035-038-141230-
/O.CON.KIND.WI.Y.0005.220414T1600Z-220415T0000Z/
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Tipton-
Including the cities of Delphi, Flora, Williamsport, 
West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, 
Attica, Covington, Veedersburg, and Tipton
1223 AM EDT Thu Apr 14 2022

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM EDT
THIS EVENING...

* WHAT...Southwest winds 20 to 25 mph with gusts up to 45 mph 
  expected.

* WHERE...Carroll, Warren, Tippecanoe, Clinton, Howard, Fountain 
  and Tipton Counties.

* WHEN...From noon to 8 PM EDT today.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/ind
855 
WWUS73 KIND 140751
NPWIND

URGENT - WEATHER MESSAGE
National Weather Service Indianapolis IN
351 AM EDT Thu Apr 14 2022

INZ036-037-039>044-141600-
/O.EXA.KIND.WI.Y.0005.220414T1600Z-220415T0000Z/
Montgomery-Boone-Hamilton-Madison-Delaware-Randolph-Vermillion-
Parke-
Including the cities of Crawfordsville, Lebanon, Zionsville, 
Fishers, Carmel, Noblesville, Anderson, Muncie, Winchester, 
Union City, Farmland, Parker City, Clinton, Fairview Park, 
Rockville, Montezuma, and Rosedale
351 AM EDT Thu Apr 14 2022

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS
EVENING...

* WHAT...Southwest winds 15 to 25 mph with gusts up to 45 mph 
  expected.

* WHERE...Montgomery, Boone, Hamilton, Madison, Delaware, 
  Randolph, Vermillion and Parke Counties.

* WHEN...From noon today to 8 PM EDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

INZ021-028>031-035-038-141600-
/O.CON.KIND.WI.Y.0005.220414T1600Z-220415T0000Z/
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Tipton-
Including the cities of Delphi, Flora, Williamsport, 
West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, 
Attica, Covington, Veedersburg, and Tipton
351 AM EDT Thu Apr 14 2022

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM EDT
THIS EVENING...

* WHAT...Southwest winds 20 to 25 mph with gusts up to 50 mph 
  expected.

* WHERE...Howard, Tippecanoe, Warren, Tipton, Fountain, Clinton 
  and Carroll Counties.

* WHEN...From noon today to 8 PM EDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/ind
975 
WWUS73 KIND 141322
NPWIND

URGENT - WEATHER MESSAGE
National Weather Service Indianapolis IN
922 AM EDT Thu Apr 14 2022

INZ021-028>031-035-038-142130-
/O.CON.KIND.WI.Y.0005.220414T1600Z-220415T0000Z/
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Tipton-
Including the cities of Delphi, Flora, Williamsport, 
West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, 
Attica, Covington, Veedersburg, and Tipton
922 AM EDT Thu Apr 14 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING...

* WHAT...Southwest winds 20 to 25 mph with gusts up to 50 mph 
  expected. 

* WHERE...Howard, Tippecanoe, Warren, Tipton, Fountain, Clinton 
  and Carroll Counties. 

* WHEN...From noon today to 8 PM EDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

INZ036-037-039>044-142130-
/O.CON.KIND.WI.Y.0005.220414T1600Z-220415T0000Z/
Montgomery-Boone-Hamilton-Madison-Delaware-Randolph-Vermillion-
Parke-
Including the cities of Crawfordsville, Lebanon, Zionsville, 
Fishers, Carmel, Noblesville, Anderson, Muncie, Winchester, 
Union City, Farmland, Parker City, Clinton, Fairview Park, 
Rockville, Montezuma, and Rosedale
922 AM EDT Thu Apr 14 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING...

* WHAT...Southwest winds 15 to 25 mph with gusts up to 45 mph 
  expected. 

* WHERE...Montgomery, Boone, Hamilton, Madison, Delaware, 
  Randolph, Vermillion and Parke Counties. 

* WHEN...From noon today to 8 PM EDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
350 
WWUS73 KIND 141901
NPWIND

URGENT - WEATHER MESSAGE
National Weather Service Indianapolis IN
301 PM EDT Thu Apr 14 2022

INZ021-028>031-035-038-150000-
/O.CON.KIND.WI.Y.0005.000000T0000Z-220415T0000Z/
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Tipton-
Including the cities of Delphi, Flora, Williamsport, 
West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, 
Attica, Covington, Veedersburg, and Tipton
301 PM EDT Thu Apr 14 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING...

* WHAT...Southwest winds 20 to 25 mph with gusts up to 50 mph 
  expected. 

* WHERE...Howard, Tippecanoe, Warren, Tipton, Fountain, Clinton 
  and Carroll Counties. 

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

INZ036-037-039>044-150000-
/O.CON.KIND.WI.Y.0005.000000T0000Z-220415T0000Z/
Montgomery-Boone-Hamilton-Madison-Delaware-Randolph-Vermillion-
Parke-
Including the cities of Crawfordsville, Lebanon, Zionsville, 
Fishers, Carmel, Noblesville, Anderson, Muncie, Winchester, 
Union City, Farmland, Parker City, Clinton, Fairview Park, 
Rockville, Montezuma, and Rosedale
301 PM EDT Thu Apr 14 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING...

* WHAT...Southwest winds 15 to 25 mph with gusts up to 45 mph 
  expected. 

* WHERE...Montgomery, Boone, Hamilton, Madison, Delaware, 
  Randolph, Vermillion and Parke Counties. 

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
553 
WWUS73 KIND 150011
NPWIND

URGENT - WEATHER MESSAGE
National Weather Service Indianapolis IN
811 PM EDT Thu Apr 14 2022

INZ021-028>031-035>044-150115-
/O.EXP.KIND.WI.Y.0005.000000T0000Z-220415T0000Z/
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-
Boone-Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-
Including the cities of Delphi, Flora, Williamsport, 
West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, 
Attica, Covington, Veedersburg, Crawfordsville, Lebanon, 
Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, 
Muncie, Winchester, Union City, Farmland, Parker City, Clinton, 
Fairview Park, Rockville, Montezuma, and Rosedale
811 PM EDT Thu Apr 14 2022

...WIND ADVISORY HAS EXPIRED...

The winds will continue to ease up through and after sunset, so
the Wind Chill Advisory has been allowed to expire. 

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this wind advisory went out at Apr 13, 3:13 PM EDT, 40 minutes earlier.

Area forecast discussion, Apr 13, 3:13 PM EDT, 40 minutes before
Area Forecast Discussion
National Weather Service Indianapolis IN
313 PM EDT Wed Apr 13 2022

.Mesoscale Update...
Issued at 312 PM EDT Wed Apr 13 2022

Numerous showers continue to move across the region early this
afternoon with temperatures largely in a steady state mode in
the 60s since this morning.

After a morning where all trends supported backing off on severe
weather threats slightly over central Indiana...a few new wrinkles
have been tossed into the hamper to consider as we fine tune our
timing and impacts locally. Focus for the most intense severe
weather threats has set up over the western Tennessee Valley where
strong heating is ongoing and enhancing instability ahead of a
deeply sheared environment. North of the Ohio River...uncertainty is
higher and instability will be more difficult to attain for storms
to tap into later this afternoon. That has not changed. But some
clearing across western Illinois and near St. Louis over the last
hour or two along with a northward expansion of the broad clearing
area in the lower Ohio Valley supports that some destabilization will
occur across the southern half of our forecast area later this
afternoon.

Another  is a growing area of convection across southern
Illinois currently and expected to track into the forecast area
through mid afternoon. The convection is just north of a warm front
extending from near St. Louis southeast into western KY and central
TN. A strengthening low level jet nosing into this area is also
likely serving as a strong influence in the convective expansion. To
this point...no severe weather is occurring within this complex and
only a small risk will exist as it lifts into the region.

Confidence is now growing that our main severe risk will arrive by
20-21Z with the linear convection organizing from central Missouri
southwest into Arkansas. Hi-res guidance trends are starting to key
in on a potential bowing feature organizing near or just south of
the forecast area into Kentucky as the line progresses into the
region by late afternoon. Parameters are nicely aligned from
southern Indiana south as instability increases and interacts with
strongly diffluent flow aloft and an enhancing low level jet. BL
shear and 0-1km SRH values are both maximized as well as the line
approaches. Also interesting to note that the broad clear slot to
our SW may clip our far southern counties through mid afternoon and
enable a more unstable airmass into these areas. Even without
this...some hints that 0-3km CAPE values may manage to rise above
100 j/kg which would be more than sufficient for robust convective
maintenance. And while the wind damage concern remains highest...
presence of the remnant warm front in this vicinity could present
some localized increase in directional wind shear and a tornado risk
as well.

Further north across our forecast area remains a greater challenge
because instability levels will be lower and any potential for
substantial clearing is likely to be low. However...low level CAPE
starting to show even up past I-70 ahead of the line with ample
shear/SRH present. Will not be shocked to see some severe wind
further north in our area along the line as a result.

Once this passes...not sure there will be much instability left to
force much intensity for linear convection along the cold front.
There is plenty of wind in the boundary layer that could be drawn
down to the surface and produce a brief threat for higher gusts with
the line this evening with a narrow low topped convective line
largely devoid of thunder. This will come into clearer focus after
the early evening convection passes.

So to summarize...

- Severe risk focusing for late afternoon/early evening (20Z-02Z)
- Main focus for severe convection locally across our southern
counties with a lower threat further north
- Convective line from Missouri SW into Arkansas currently will be
the main show as it passes through the Ohio Valley
- Severe potential along the cold front this evening remains highly
speculative at this point...but gusty winds are certainly possible.

Remain vigilant and prepared for severe weather later today. The
next Mesa update will come out mid afternoon.

&&

.Short Term...(This evening through Thursday night)
Issued at 312 PM EDT Wed Apr 13 2022

Today into Tonight

See the mesoscale discussion above regarding today's storm
potential.

Today's cold front should exit the region overnight, with strong
cold air advection ushering in cooler temps. Lows by morning may be
as much as 20 degrees cooler than the previous overnight. Skies
should rapidly clear after FROPA occurs. Expect mainly clear skies
by sunrise.

Thursday into Thursday night

Compared to today, Thursday's weather will be far less interesting
but not quiet. High pressure is expected to pass mainly to our south
across the lower Mississippi valley. Broad scale sinking associated
with the high should allow clear skies to prevail for the first half
of the day. However, since we're not fully enveloped within the
high, the tight pressure gradient on its northern edge will lead to
rather blustery conditions.

Cold air aloft along with strong solar insolation will steepen lapse
rates enough for a deep mixed layer to develop by the afternoon.
Downward momentum transfer in the fully mixed environment should be
rather easy. Current guidance depicts 850 mb flow between 30 to 50
kts north of I-70, with up to 40 kt flow at 925 mb. Surface wind
gusts over 40 kts are possible given the vigorous low-level flow and
unstable atmosphere, so the issuance of a wind advisory for the
northern counties is expected. Winds aloft aren't as strong in the
southern half of the CWA, which is closer to the surface high.
Though gusts around 20 kts can still be expected through the
afternoon.

Despite the potency of tonight's cold front, modest warm air
advection should return as soon as tomorrow evening. Strong zonal
flow aloft will prevent the resulting warm front from spreading too
far to the north, however. Some weak isentropic lift, combined with
the aforementioned steep lapse rates and pockets of energy embedded
within the upper-level flow, may be enough trigger a few showers
after about 21Z. There isn't a lot of moisture in the post-cold
front environment, so any showers that develop will be widely
scattered and fairly light.

&&

.Long Term...(Friday through Wednesday)
Issued at 312 PM EDT Wed Apr 13 2022

The long term period will be mostly dry while the rather cool
temperatures, frequently seen so far this month, continue.

Friday-Friday night will start with Indiana near the southeastern
corner of a broad, late-winter trough stretched along most of the
CONUS-Canada border.  The predominant synoptic feature will be a
rather potent H500 cut-off trough slowly spinning from west to east
across Ontario. Robust southwesterly winds amid the gradient ahead
of the system's frontal boundary should bring the warmest conditions
of the long term, with highs expected in the low to mid 60s across
the region. A few showers will likely then accompany the frontal
passage Friday night, with locally brief moderate rain possible as
some guidance members show small, embedded forcing crossing the
CWA from west to east amid the cut-off's tail.

Saturday-Tuesday will then feature a quick see-saw of short waves
across the northern CONUS...which should translate into a mixture of
rather chilly northwest flow amid a couple quickly-passing areas of
high pressure...which will be dissected by several periods of low-
chance level POPs amid rather weak overrunning as the first high
departs...in the Sunday-Monday night timeframe.  There is lower
confidence in precipitation chances after Sunday despite another
smallish, yet potent short wave crossing the Great Lakes...as many
ensembles suggest a snug gradient along the wave's southern
periphery, between the associated dry conveyor (towards the Ohio
Valley) and best forcing (near the southern Great Lakes).

Temperatures will be slightly sub-seasonal, lead by afternoon highs
around 10 degrees below normal.  The normal max/min for Indianapolis
through the long term period is 65/44.

&&

.Aviation...(18Z TAF Issuance)
Issued at 123 PM EDT Wed Apr 13 2022

IMPACTS:

* MVFR continuing today and persisting into tonight...IFR and lower
  possible in convection through this evening.

* Widespread showers...and scattered thunderstorms this afternoon,
  becoming numerous early this evening.

* Gusts over 25kt common through much of the period...with gusts
  over 40 kts possible in strongest convection.

* Winds will shift to the west behind a cold front after 03Z or so.

DISCUSSION:

A potent storm system will bring widespread showers and scattered
thunderstorms to all sites this afternoon. Thunderstorm coverage
becomes numerous this evening. Severe convection is possible
especially in the 21Z-02Z time frame.

MVFR ceilings and visibility this afternoon/evening may deteriorate
to IFR and lower in convection.  VFR is expected to quickly return
from west to east near dawn.  Robust southerly winds will continue
through tonight, with a sharp wind shift to westerly within 03Z-12Z.
Frequent gusts over 25kt will be common, but higher gusts are
possible in and near convection.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
Wind Advisory from noon to 8 PM EDT Thursday for INZ021-028>031-
035-038.

&&

Mesoscale...Ryan
Short Term...Eckhoff
Long Term...AM
Aviation...AGM/Eckhoff
Hazardous weather outlook, Apr 13, 1:53 PM EDT, 2 hours before
Hazardous Weather Outlook
National Weather Service Indianapolis IN
153 PM EDT Wed Apr 13 2022

INZ021-028>031-035>049-051>057-060>065-067>072-141000-
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone-
Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam-
Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby-
Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess-
Martin-Lawrence-Jackson-Jennings-
Including the cities of Delphi, Flora, Williamsport, West Lebanon,
Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington,
Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers,
Carmel, Noblesville, Anderson, Muncie, Winchester, Union City,
Farmland, Parker City, Clinton, Fairview Park, Rockville, Montezuma,
Rosedale, Greencastle, Plainfield, Brownsburg, Danville,
Indianapolis, Greenfield, New Castle, Terre Haute, Brazil, Spencer,
Gosport, Martinsville, Mooresville, Greenwood, Franklin,
Shelbyville, Rushville, Sullivan, Carlisle, Shelburn, Farmersburg,
Linton, Bloomfield, Jasonville, Worthington, Bloomington, Nashville,
Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals,
Bedford, Mitchell, Seymour, and North Vernon
153 PM EDT Wed Apr 13 2022

This hazardous weather outlook is for central Indiana.

.DAY ONE...This Afternoon and Tonight.

Thunderstorms are expected at times today into tonight.

Severe storms are possible, especially in the 4 PM to 10 PM EDT time
frame with the greatest focus over southern portions of central
Indiana. Damaging winds, tornadoes, and large hail are all possible.
Heavy rain is possible with any thunderstorm.

Outside of thunderstorms, winds may gust into the 35 to 40 mph range
through tonight.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Wind gusts into the 35 to 40 mph range are possible on Thursday.

Near freezing temperatures are possible over parts of central Indiana
Saturday night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be this afternoon into the evening.

&&

More information, along with other weather, hydrological and climate
information can be found at http://weather.gov/ind

Ryan

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 13, 12:20 PM EDTRiver Flood WarningINDDaviess, Gibson, Knox, Pike7 days
Apr 13, 12:20 PM EDTRiver Flood WarningINDJackson, Lawrence, Washington5 days
Apr 13, 12:20 PM EDTRiver Flood WarningINDGibson, Knox8 days
Apr 13, 12:20 PM EDTRiver Flood WarningINDDaviess, Greene, Knox4 days
Apr 13, 12:27 PM EDTRiver Flood WarningINDParke, Vermillion, Vigo6 days
Apr 13, 12:27 PM EDTRiver Flood WarningINDFountain, Parke, Tippecanoe, Vermillion, Warren4 days
Apr 13, 12:27 PM EDTRiver Flood WarningINDKnox, Sullivan34 hr
Apr 13, 5:36 PM EDTSpecial Weather StatementINDDaviess, Knox24 min
Apr 13, 6:03 PM EDTSpecial Weather StatementINDGreene, Monroe, Owen27 min
Apr 13, 6:14 PM EDTSpecial Weather StatementINDLawrence, Martin31 min
Apr 13, 6:20 PM EDTSevere Thunderstorm WarningINDLawrence, Martin25 min
Apr 13, 6:29 PM EDTSevere Thunderstorm WarningINDDaviess, Lawrence, Martin31 min
Apr 13, 6:40 PM EDTSevere Thunderstorm Warning Considerable damage threatINDBrown, Jackson, Lawrence, Monroe50 min
Apr 13, 6:56 PM EDTTornado WarningINDJackson, Lawrence34 min
Apr 13, 7:17 PM EDTSevere Thunderstorm Warning Considerable damage threatINDBartholomew, Brown, Jackson, Jennings, Johnson, Monroe and 2 more43 min
Apr 13, 7:54 PM EDTSevere Thunderstorm Warning Considerable damage threatINDBartholomew, Decatur, Jennings, Rush51 min

Nearby

Wind Advisories in Indiana, 2022Every wind advisory in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.